# SDR SWIA202157314

- Difficulty date: February 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Part number: MS178254
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE NUTS #1, BL24.5, #2, AND #3 ARE CORRODED.   (C-CHECK RO 4/2/2021)    OBTAINED NEW SERVICABLE HINGE NUTS REF CAMP # 220171890 FOR INSTALLATION OF RH ELEVATOR WITH NEW HINGE NUTS
